Academic Journals Database
Disseminating quality controlled scientific knowledge

Retraction of chaotic manifolds and fractal

Author(s): M. El-Ghoul | A. M. Soliman

Journal: Le Matematiche
ISSN 0373-3505

Volume: 57;
Issue: 2;
Start page: 229;
Date: 2002;
Original page

Keywords: Chaotic manifold | Retraction | Fractal

In this article we will describe some types of retractions of chaotic manifold. We also will introduce a definition for the fractional dimension of the chaotic manifold. Some theorems related to them will be obtained. Some applications will also be mentioned in this paper.
Save time & money - Smart Internet Solutions     

Tango Rapperswil
Tango Rapperswil